MathSciNet Relay Station
MathSciNet bibliographic data
MR1015008 92A15 (34C11 34C25)
Vance, R. R.; Coddington, E. A. A nonautonomous model of population growth. J. Math. Biol. 27 (1989), no. 5, 491–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement